# SDR DALA2022031101616

- Difficulty date: March 11, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 87,579 hours, 40,090 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 BURNING ODOR WITH APU BLEED AIR REMOVED APU BLEED AND FUMES STOPPED. CORRECTIVE ACTION: T/S PER WORK CARD 0550-2002 FOUND APU LEAKING OIL, APU REPLACEMENT REQUIRED, CONTINUED WORK CARDS 4900-2001 AND 2100- 2005. SMELL REPORTED STILL WITH STAGE 2 CLEANING OF ECS. RIGHT OZONE FILTER REMOVED AND REPLACED PER A320 AMM 21-51. COMPLIED WITH ON AMDS CARD 2100-2005. (8760696)
